Fakultäten der RUB » Fakultät für Mathematik » Lehrstühle » Mathematische Physik / Stochastik

Prof. Dr. Christof Külske


  • mathematische Physik
  • wechselwirkende stochastische Systeme
  • Gibbsmaße
  • Phasenübergänge

Raum: IB 2/183
E-Mail: christof.kuelske@rub.de
Sprechstunde: nach Vereinbarung


Sommersemester 2023

LV-Nr. Titel Art
150298 Wahrscheinlichkeitstheorie II Vorlesung
150416 Grundideen der Wahrscheinlichkeitstheorie und Markovketten (Moodle Link) Proseminar

Wintersemester 2022/2023

LV-Nr. Titel Art
150228 Wahrscheinlichkeitstheorie I Vorlesung
150512 Markov-Ketten Seminar

Wintersemester 2021/2022

LV-Nr. Titel Art
150250 Stochastische Methoden in der Statistischen Mechanik Vorlesung

Sommersemester 2021

LV-Nr. Titel Art
150298 Wahrscheinlichkeitstheorie II Vorlesung
150290 Percolation and Spins Vorlesung
150553 RTG 2131-Seminar Seminar
150901 Oberseminar über Mathematische Physik und Stochastik Oberseminar

Lecture notes


List of Publications
List of Coauthors

Recent Publications

[86] B. Jahnel, C. Külske, A. Zass, Locality properties for discrete and continuum Widom--Rowlinson models in random environments. Preprint available at arXiv:2311.07146.

[85] L. Coquille, C. Kuelske, A. Le Ny Continuity of the extremal decomposition of the free state for finite-spin models on Cayley trees. Preprint available at arXiv:2310.11101.

[84] F. Henning, C. Külske, N. Schubert, Gibbs Properties of the Bernoulli field on inhomogeneous trees under the removal of isolated sites. Preprint available at arXiv:2304.03102.

[83] A. Abbondandolo, F. Henning, C. Külske, P. Majer, Infinite-volume states with irreducible localization sets for gradient models on trees. Preprint available on arXiv:2302.05398.

[82] L. Coquille, C. Külske, A. Le Ny, Extremal inhomogeneous Gibbs states for SOS-models and finite-spin models on trees. J. Stat. Phys. 190:71, (2023). Article PDF

[81] N. Engler, B. Jahnel, C. Külske, Gibbsianness of locally thinned random fields. Markov Process. Relat. Fields, Volume 28, pp. 185-214, (2022). Article PDF

Conferences organized

I am associate editor for Stochastic Processes and their Applications – Journal – Elsevier.

Members of the group

Current members of the group

Ph. D. students


Former members of the group

Ph. D. students



E-Mail: christof.kuelske@rub.de
Fon.: +49 0234 32 23350